Central European Journal of Mathematics

, Volume 10, Issue 3, pp 1076–1083

Continuous dependence on parameters for second order discrete BVP’s

Research Article

DOI: 10.2478/s11533-012-0010-1

Cite this article as:
Galewski, M. & Głąb, S. centr.eur.j.math. (2012) 10: 1076. doi:10.2478/s11533-012-0010-1

Abstract

Using Fan’s Min-Max Theorem we investigate existence of solutions and their dependence on parameters for some second order discrete boundary value problem. The approach is based on variational methods and solutions are obtained as saddle points to the relevant Euler action functional.

Keywords

Continuous dependence on parametersMin-Max TheoremCritical pointDiscrete BVP

MSC

39A1047J30

Copyright information

© © Versita Warsaw and Springer-Verlag Wien 2012

Authors and Affiliations

  1. 1.Institute of MathematicsTechnical University of ŁódzŁódzPoland